# SDR ABXA010612

- Difficulty date: November 13, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 42,161 hours, 46,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 99220422
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOOR SUPPORT FITTING CRACKED F.S. 541 AT LONGERON 24 RIGHT. REPAIRED FITTING IAW DC-9 SSRM DWG K05159, DC-9 SRM 51-30-2 AND 51-30-5.
